# SDR SWIA200210598

- Difficulty date: January 28, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Aircraft time: 27,768 hours, 35,492 cycles
- System (JASC): 3080 · Ice Detection
- Part: Monitor
- Part number: 055201001
- Condition: Malfunctioned
- Location: Deice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE DEICE MIDDLE LEFT WING, INBOARD LEFT WING, INBOARD LEFT STAB AND INBOARD RIGHT STAB LIGHTS CAME ON IN FLIGHT.  RETURNED TO SLC.  REPLACED DEICE MONITOR.  CYCLED WINGS AND ENGINE DEICERS 2 CYCLES ON EACH TIMER WITHOUT FAULT.  P/N ON 0552-01-001, S/N OFF 415.
